- Type of Product
Each tablet contains 30mg Pseudoephedrine Hydrochloride and 500mg Paracetamol.
Adults: Take 2 tablets up to 3 times daily, every four hours as needed. Do not take more than 6 tablets (3 doses) in 24 hours. Adolescents 12-18 years: 1 to 2 tablets every 4 hours as needed. Do not give more than 6 tablets in 24 hours.